Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 174173, 9 pages
http://dx.doi.org/10.1155/2015/174173
Research Article

A Numerical Investigation on the Structure of the Zeros of Euler Polynomials

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 13 January 2015; Accepted 17 May 2015

Academic Editor: Guang Zhang

Copyright © 2015 C. S. Ryoo and J. Y. Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Alkan and Y. Simsek, “Generating function for q-Eulerian polynomials and their decomposition and applications,” Fixed Point Theory and Applications, vol. 2013, article 72, 14 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Ayoub, “Euler and the zeta function,” The American Mathematical Monthly, vol. 81, pp. 1067–1086, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, pp. 389–401, 2010. View at Google Scholar
  4. J. Y. Kang, H. Y. Lee, and N. S. Jung, “Some relations of the twisted q-Genocchi numbers and polynomials with weight α and weak weight β,” Abstract and Applied Analysis, vol. 2012, Article ID 860921, 9 pages, 2012. View at Publisher · View at Google Scholar
  5. M.-S. Kim and S. Hu, “On p-adic Hurwitz-type Euler zeta functions,” Journal of Number Theory, vol. 132, no. 12, pp. 2977–3015, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, “Exploring the q-riemann zeta function and q-bernoulli polynomials,” Discrete Dynamics in Nature and Society, no. 2, pp. 171–181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Kim and S.-H. Rim, “Generalized Carlitz's euler numbers in the p-adic number field,” Advanced Studies in Contemporary Mathematics, vol. 2, pp. 9–19, 2000. View at Google Scholar · View at MathSciNet
  8. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Ozden and Y. Simsek, “A new extension of q-euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. H. Ozden and Y. Simsek, “Interpolation function of the h,q-extension of twisted Euler numbers,” Computers & Mathematics with Applications, vol. 56, no. 4, pp. 898–908, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. H. Park, S.-H. Rim, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. S. Ryoo, T. Kim, and R. P. Agarwal, “A numerical investigation of the roots of q-polynomials,” International Journal of Computer Mathematics, vol. 83, no. 2, pp. 223–234, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. S. Ryoo and Y. S. Yoo, “A note on Euler numbers and polynomials,” Journal of Concrete and Applicable Mathematics, vol. 7, no. 4, pp. 341–348, 2009. View at Google Scholar · View at MathSciNet
  14. C. S. Ryoo, “A numerical computation of the roots of q-euler polynomials,” Journal of Computational Analysis and Applications, vol. 12, no. 1, pp. 148–156, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. S. Ryoo, “Analytic continuation of EULer polynomials and the EULer zeta function,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 568129, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. C. S. Ryoo, “Zeros of analytic continued q-euler polynomials and q-euler zeta function,” Journal of Applied Mathematics, vol. 2014, Article ID 806239, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  17. C. S. Ryoo, H. I. Kwon, J. Yoon, and Y. S. Jang, “Fourier series of the periodic Bernoulli and Euler functions,” Abstract and Applied Analysis, vol. 2014, Article ID 856491, 4 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 16, pp. 251–257, 2008. View at Google Scholar
  19. Y. Simsek, “Twisted h,q-Bernoulli numbers and polynomials related to twisted h,q-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at Scopus
  20. Y. Simsek, “Complete sum of products of (h, q)-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. C. Getz and J. M. Helmstedt, Graphics with Mathematica: Fractals, Julia Sets, Patterns and Natural Forms, Elsevier, Amsterdam, The Netherlands, 2004. View at MathSciNet